Finally my MD changed me over to subutex. I'm not experiencing those severe side effects but I am having a feeling of consolidated time. Are any of you my peers having to adjust to these meds? The pain control is amazing.
I didn't have night terrors or hallucinations, but, I did have what they termed sensory illusions. This is a kind of rare side effect that you and I have just happened to have. I don't know how much you were prescribed but I only was on one 8 milligram pill per day and would hate to know how bad it would have been if I had been on more. You can split your dose into 2 even doses and take one in the morning and one in the afternoon, that helped me. It will take about 2 weeks to fully adjust to suboxone or subutex for some people and if you are within that 2 week time frame, it may be the adjustment period.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Suboxone - Has anyone experienced excessive sweating, Im on 8 ml and sweat whenever I ecsert myself?
Posted 6 Aug 2010 • 5 answers
Posted 26 Aug 2010 • 3 answers
Posted 13 Jun 2011 • 2 answers
Posted 5 Jan 2012 • 4 answers
Posted 29 Mar 2016 • 0 answers